Stationary States of the Generalized Jackson Networks

A.N. Rybko, S. Shlosman

2016, v.22, №4, 759-774

ABSTRACT

We consider Jackson Networks on general countable graphs and with arbitrary
service times. We find natural sufficient conditions for existence and
uniqueness of stationary distributions for the mean field versions of this
networks. They generalise these obtained earlier by Kelbert, Kontsevich and Rybko.

Keywords: Jackson Networks, countable Markov chains, uniqueness of the stationary distribution, mean-field, double semi-stochastic matrices

COMMENTS

Please log in or register to leave a comment


There are no comments yet